# SDR SWIA20250103006

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 22,382 hours, 13,379 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Burned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WINDOW PANE AT 23A SHOWED A SMALL FLAME AND BURN MARK ON THE WINDOW.    (FLIGHT 5469 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
